MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIX SYS-TI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIX SYS-TI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the suture broke during implantation.The surgery was completed with another device with no delay to surgery.No further information available at the time of this reporting.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIPTIGHT ANKLE SYN FIX SYS-TI
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9328198
Report Number0001825034-2019-05132
Device Sequence Number1927685
Product Code MBI
UDI-Device Identifier00880304476097
UDI-Public(01)00880304476097
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number909853
Device Lot Number406690
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;